mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Spectrum of certain Banach algebras and DBAR-problems
Umeå University.ORCID iD: 0000-0002-5328-9560
Umeå University.
Umeå University.
2007 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 90, no 1, p. 51-58Article in journal (Refereed) Published
Abstract [en]

We study the spectrum of certain Banach algebras of holomorphic functions defined on a domain Ω where ∂−-problems with certain estimates can be solved. We show that the projection of the spectrum onto Cn equals Ω−− and that the fibers over Ω are trivial. This is used to solve a corona problem in the special case where all but one generator are continuous up to the boundary. 

Place, publisher, year, edition, pages
2007. Vol. 90, no 1, p. 51-58
National Category
Mathematics
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22357OAI: oai:DiVA.org:mdh-22357DiVA, id: diva2:668168
Available from: 2013-11-29 Created: 2013-11-04 Last updated: 2013-12-02Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Carlsson, Linus

Search in DiVA

By author/editor
Carlsson, Linus
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 37 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf